# SDR DALA2018062604214

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 9,891 hours, 3,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS .   REPLACED THE LENS IAW CMM 25-31.
